Couldn't find what you looking for?

TRY OUR SEARCH!

Hey, guys, I wanted to ask if it is possible I have Buerger's disease. I'm 18, too young for this to be happening to me. I've been smoking only for a year and a half but I smoke 2 packs a day. Recently, I started feeling my hands and feet get numb or tingling. Also they get really cold during night (well nicotine always does that but still)

And most importantly, I'm having pain in my left foot for about 3 days which seems to get worse and I can't remember spraining it or anything. I know if it's Buerger's disease it's vital that you quit smoking but maybe I'm panicking over nothing.

I was planning to quit smoking soon anyway, I've done it before cold turkey with an intense nicotine withdrawal and it's not that bad.

PS. Unfortunately, I also got addicted to Zopiclone, which is a "Z" drug with an almost identical mechanism of benzodiazepines. I'm slowly tapering the dosage with this one because cold turkey nearly caused me to go into cardiac arrest.

Anyway my question is can Zopiclone (withdrawal, side effect, some other chemical in the pill) be causing my foot pain?

If it is Buerger's disease, I must stop now while it's still in its initial phase. My pain localized in the left upper side of the foot (sorry I can't be more specific) near the last toe. I'm not sure if it's a bone that hurts me or arteries. Could you please describe how it's supposed to feel if it is Buerger's disease?

I can't go see a doctor so you, guys, are my best chance. Thanks very much in advance and I hope my recklessness won't complicate things.

Loading...

Zopiclone and all other z drug hypnotics are murder on your system. They are much worse than true benzodiazapines. I was addicted to Zopiclones best friend Zolpidem and it was horrid. Yes, the foot issues you are having could very well be that because I had the same thing. I eventually got up to taking 15 10mg pills a day and experienced the WORST withdrawal when my doctor abandoned me. I ended up in the hospital and detoxing which developed into horrific PAWS that I still occasionally experience symptoms from three years clean. Avoid this drug at all costs. If you need something to help you sleep, take a true benzo with a long half-life. Get off and stay off the zdrugs.
Reply

Loading...